# SDR QXEA9902644

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Corroded
- Location: Deice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSPECT DEICE DISTRIBUTOR CANNON PLUGS AND PRESSURE SWITCHES FOR CORROSION AND SERVICEABILITY.  REMOVED AND REPLACED PRESSURE SWITCHES.  (S/N 6503, 3509, 7020 AND 6951).
